Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Pregabalin???

Nov 25, 2015 4:06 PM

I went doctors today and i'm going to take pregabalin (50 mg), i would like to know people/your experience taking it? does it do much? x

Nov 26, 2015 12:20 PM

You can get it for free if you don't make a lot of money and your copay is high. I made a topic under Lyrica if your interested.

Nov 26, 2015 6:15 PM

I always wonder about sharing information about medications. Lots of people do that on this app. I take it as information that might be pertinent or not. I have many medical problems, physical and mental. I think that everyone needs to make their own decision of when, what, why they will choose the medication. Never be afraid to ask questions. We know our bodies best. I am ok that some medications work for some and not others. Saying that I am speaking for my situation only. I am sensible to medications+++. I was put on this medication two weeks ago and today my doctor discontinued it. I did have a fluctuation in the past two weeks in my mood, suicidal thoughts, depression, anxiety. It may be nothing to do with the med??? In the past two weeks I have had a migraine everyday, increased eye pain now severe. Eye pain, increased blurriness, decreased focus, occurring rapidly with focus changes and decreased reaction near or far. Fatigue changed to exhaustion. Difficulty sleeping. Nausea. Bowel pain. Fogginess, attention, comprehension, memory decreased greatly. I Peed myself twice. I have been on Gabapentin for a year in the past it did not work I am not saying that I will not try the Lyrica again, although at the present time it's not in my best interest to continue because my daughter needs me to stay alive. Beets.

Dec 28, 2015 10:04 PM

Lyrica was on it for a year. Help at first but cause other medical problems for me. So I quit taking it 4 months ago.

Dec 29, 2015 1:23 PM

Yeah, I've been on it too, I know there were several discussions of it (usually Lyrica, brand name) because it's pretty common.
I have nerve pain and being on it was strange for me. Sadly, it made the pain worse, caused swelling, and made me so zombie-D that I didn't realize what wad happening for a week or two. It also got slightly addictive because if I took it, I'd feel better when it wore off.
However, there are a lot of people who've been helped by it, my aunt for example. It's also something my docs said "you have to try it, or we can't try something else, partially for insurance reasons."

Beets, I think mostly we're looking for personal experience because listed medication side effects can be overwhelming and scary on a package, but when hearing first hand experience....it feels more real, more human, at least to me.
I still look up meds and often do try them. A lot really are worth a shot, if only to rule or a potentially helpful medication si you and your doc can keep trying.

Dec 30, 2015 12:52 AM

Dear Ferret,
I am not understanding the comment you made about what I said. Maybe it is how I relayed this information? If so I am sorry for any misunderstandings, but these are my words, my personal experience. I did not read a list or package and transfer this information to the members of this group. I got really sick physically and was going to kill myself. These are effects that suddenly began and increased over the time of taking this medication. I was on the medication for 2 weeks. By the end of two weeks it ended in 24 hours I seeing 4 doctors/2 that were specialists. I got really sick. The medication was discontinued promptly, things have settled down tremendously. I still have problems with the focus with my eyes. The migraines, Suicide thoughts and plans are gone, I am not as exhausted and sleep somewhat better. I have not peed myself since. Stomach pain decreased. I have been on and tried many medications over my lifetime and I am becoming more sensitive. Just as I am with food. I said I believe that everyone is different and what works for one may not work for another. People may have different experiences and I am ok with that. I am just talking about my situation.
Sincerely, Beets

Dec 30, 2015 1:00 AM

Beets, you really should go to your doctor or to the ER and get checked asap. You could have a detached retina or a high blood pressure problem. Both very hazardous conditions. I highly recommend you get seen to be on the safe side. Blessings~

Dec 30, 2015 1:29 AM

Dear Earache, thank you for your thoughts.
My eye problems developed 3 years ago. I have been checked and rechecked. I see the eye specialist on a regular basis. My sight has gotten worse very quickly. The pain has been horrific, but has decreased a few times. He thinks it may be a nerve thing or related to Fibro. Nothing is visible through testing or physically according to ct scan. I had a horrific flare in my eyes again when on the Lyrica 4-6 weeks ago. I went off the drug a month ago. My eye pressure and pain have decreased tremendously in the past couple weeks, which is awesome 😊 Near vision focus still is very challenged and decreased. Changing glasses often.Last months eye flare was horrible.
My blood pressure has always been normal.
I am very thankful not to be having the extreme eye pain, pressure and sensibility right now.
Beets

Dec 30, 2015 4:04 AM

Wieght gain and vision disturbances but it irks so well for me was a shame about the side effect as the vision problem was a deal breaker

Ready to start relieving your pain?

Join Community